# SDR SWAA2014092432251

- Difficulty date: September 5, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 294.5, STRINGER 11L.  R & R ANGLE IAW DWG & SRM.
